# SDR 98ZZZX3154

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 407706301107
- Condition: Departed
- Location: Lt Slider
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, LT SLIDING WINDOW DEPARTED AIRCRAFT.  AIRCRAFT CONTINUED TO LAND BASE.  AFTER LANDING, A 'NICK' WAS DISCOVERED ON THE INBOARD TRAILING EDGE OF ONE T/R BLADE. REMOVED BLADE ASSEMBLY FOR REPAIR.  REF:  IPC, (407) FIGURE 152-8, ITEM 11.
